# SDR MWEA99493

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 59101584
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERCOSTAL AT STATION 730 HAS CORROSION UNDER NUT PLATE.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
